Spectral results for some Hausdorff matrices

Rhoades, Billy E. and Sharma, Narendra Kumar: Spectral results for some Hausdorff matrices. Acta scientiarum mathematicarum, (44) 3-4. pp. 359-364. (1982)

[img] Cikk, tanulmány, mű
math_044_fasc_003_004_359-364.pdf

Download (723kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1982
Volume: 44
Number: 3-4
Page Range: pp. 359-364
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 364. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14863

Actions (login required)

View Item View Item